Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3745
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBozdağ, Hacer-
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorAkkuş, İlker-
dc.date.accessioned2020-09-18T05:57:40Z-
dc.date.available2020-09-18T05:57:40Z-
dc.date.issued2020-04-
dc.identifier.citationBozdağ, H., Kiliç, E., & Akkus, I. (2020). New Filbert and Lilbert matrices with asymmetric entries. Mathematica Slovaca, 70(2), 289-296.en_US
dc.identifier.issn0139-9918-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/3745-
dc.identifier.urihttps://doi.org/10.1515/ms-2017-0351-
dc.description.abstractIn this paper, two new analogues of the Hilbert matrix with four-parameters have been introduced. Explicit formulæ are derived for the LU-decompositions and their inverses, and the inverse matrices of these analogue matrices.en_US
dc.language.isoenen_US
dc.publisherDe Gruyteren_US
dc.relation.ispartofMathematica Slovacaen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectHilbert matrixen_US
dc.subjectFilbert matrixen_US
dc.subjectLU-decompositionen_US
dc.subjectq-Pochhammeren_US
dc.subjectbackward inductionen_US
dc.titleNew Filbert and Lilbert Matrices With Asymmetric Entriesen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume70en_US
dc.identifier.issue2en_US
dc.identifier.startpage289en_US
dc.identifier.endpage296en_US
dc.authorid0000-0003-0722-7382-
dc.identifier.wosWOS:000519766200005-
dc.identifier.scopus2-s2.0-85082323685-
dc.institutionauthorKılıç, Emrah-
dc.identifier.doi10.1515/ms-2017-0351-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
dc.identifier.wosqualityQ1-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

2
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

2
checked on Dec 21, 2024

Page view(s)

86
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.